Drive causing gas / digestional distress

  1. New Member
    Azaloth's Avatar
    Join Date
    Sep 2007
    Posts
    114
    Rep Power
    146
    Level
    9
    Lv. Percent
    72.85%

    Drive causing gas / digestional distress


    I'm about 10 days in to a stack of RPM, Drive, an NeoVar (my 2nd time doing this stack) and so far results are pleasing in the gym. However, I have dibilitatingly bad gas and general stomach distress and I'm fairly certain it's the Drive. I did NeoVar solo a few months ago with no issues and I only take the RPM on workout days (yet the stomach upset happens on non-workout days as well). I'm around 170 lbs and am taking 3 Drive, twice daily, on an empty stomach per the instructions on the bottle.

    I don't remember having this issue the last time I ran Drive but I believe the ingredients have changed at least slightly since then (I ran it the first time shortly after it was released).

    I'm wondering if these stomach issues are a common occurance and what, if anything, I can do to resolve them. I love the gym effects but the gas issue is rather embarassing and probably would prevent me from using the supplement in the future as much as I do like it.

    Any advice would be appreciated.

    Thank you.

  2. Board Moderator
    Never enough
    EasyEJL's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    Jun 2007
    Age
    47
    Posts
    31,888
    Rep Power
    852764
    Level
    95
    Lv. Percent
    49.84%
    Achievements Activity VeteranActivity RoyaltyActivity ProActivity AuthorityPosting Pro

    its pretty common. generally its caused by the forslean. If you lower your dose for a few days till it goes away then raise it again, it should be better
  3. New Member
    Azaloth's Avatar
    Join Date
    Sep 2007
    Posts
    114
    Rep Power
    146
    Level
    9
    Lv. Percent
    72.85%

    Thanks for the advice, EasyEJL. It seems odd this didn't happen the first time around. Anyway, I will try your suggestion and see what happens. Hope it helps as the wife isnt too fond of the current side effects
    •   
       

  4. Senior Member
    SamBoz19's Avatar
    Stats
    6'4"  285 lbs.
    Join Date
    Sep 2007
    Age
    31
    Posts
    2,691
    Rep Power
    35302
    Level
    37
    Lv. Percent
    63.68%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Azaloth View Post
    Thanks for the advice, EasyEJL. It seems odd this didn't happen the first time around. Anyway, I will try your suggestion and see what happens. Hope it helps as the wife isnt too fond of the current side effects
    It happens to a lot of people bud. Don't be discouraged. It just takes a bit for your system to get accustomed to the formula. The forslean is definitely the main culprit. As my fellow comrade Easy mentioned...cut back the dosage a bit for a few days until the issue is cleared up and you should be able to go back to a higher dosing again. Just give your system some time to adjust.

    Cheers!
    "Never trust a b*tch because b*tches be crazy, now get out there and go crush some P***Y!" - Jerry Stiller.
  5. Elite Member
    TexasLifter89's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Feb 2008
    Posts
    8,237
    Rep Power
    38250
    Level
    62
    Lv. Percent
    8.62%
    Achievements Activity AuthorityActivity ProPosting ProPosting Authority

    they both have you covered! good luck man! Glad to know you are enjoying it, we are here if you have any other questions
    - Join Me: Tex89 M-Sten RX Log... Dicing that iron -
    http://anabolicminds.com/forum/cycle-info/222790-tex89s-msten-rx.html
  

  
 

Similar Forum Threads

  1. Dialene 4 Intestional Distress?
    By yeahright in forum Supplements
    Replies: 12
    Last Post: 06-01-2007, 07:46 PM
  2. causing low T?
    By engival in forum Male Anti-Aging Medicine
    Replies: 3
    Last Post: 05-26-2007, 03:35 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in